Alert archive / Kansas / Wind Chill Advisories in 2011
Wind Chill Advisory 1, NWS Goodland, KS
NWS Goodland, KS issued this wind chill advisory at Jan 1, 2011, 3:56 PM CST for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Jan 1, 2011, 11:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 3:56 PM CST (21:56 UTC)
- In effect from
- Jan 1, 2011, 11:00 PM CST
- Expired
- Jan 2, 2011, 9:20 AM CST
- In force
- 10 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079 WWUS43 KGLD 012156 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 256 PM MST SAT JAN 1 2011 ...VERY COLD TEMPERATURES EXPECTED OVERNIGHT... .TEMPERATURES WILL ONCE AGAIN DROP TO AROUND ZERO OVERNIGHT AS SKIES CLEAR. WESTERLY WINDS OF 5 TO 10 MPH WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT AND EARLY SUNDAY MORNING. COZ090>092-KSZ001>003-013>015-027>029-041-042-NEZ079>081-021230- /O.NEW.KGLD.WC.Y.0001.110102T0500Z-110102T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN- THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND... COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE... LEOTI...BENKELMAN...TRENTON...MCCOOK 256 PM MST SAT JAN 1 2011 /356 PM CST SAT JAN 1 2011/ ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM MST /11 PM CST/ THIS EVENING TO 9 AM MST /10 AM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM MST /11 PM CST/ THIS EVENING TO 9 AM MST /10 AM CST/ SUNDAY. * TIMING/DURATION...WIND CHILLS WILL DROP TO 15 TO 20 DEGREES BELOW ZERO AFTER MIDNIGHT AND WILL PERSIST THROUGH SUNRISE. * OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT...DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS AVAILABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$ JRM
4 follow-up statements
113 WWUS43 KGLD 020004 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 504 PM MST SAT JAN 1 2011 ...VERY COLD TEMPERATURES EXPECTED OVERNIGHT... .TEMPERATURES WILL ONCE AGAIN DROP TO AROUND ZERO OVERNIGHT AS SKIES CLEAR. WEST WINDS AROUND 10 MPH WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT AND EARLY SUNDAY MORNING. KSZ004-016-020815- /O.EXA.KGLD.WC.Y.0001.110102T0500Z-110102T1600Z/ NORTON-GRAHAM- INCLUDING THE CITIES OF...NORTON...HILL CITY 604 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST SUNDAY. * TIMING/DURATION...WIND CHILLS WILL DROP TO 15 TO 20 DEGREES BELOW ZERO AFTER MIDNIGHT AND WILL PERSIST THROUGH SUNRISE. * OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT... DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS AVAILABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$ COZ090>092-KSZ001>003-013>015-027>029-041-042-NEZ079>081-020815- /O.CON.KGLD.WC.Y.0001.110102T0500Z-110102T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN- THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND... COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE... LEOTI...BENKELMAN...TRENTON...MCCOOK 504 PM MST SAT JAN 1 2011 /604 PM CST SAT JAN 1 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM MST /11 PM CST/ THIS EVENING TO 9 AM MST /10 AM CST/ SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM MST /11 PM CST/ THIS EVENING TO 9 AM MST /10 AM CST/ SUNDAY. * TIMING/DURATION...WIND CHILLS WILL DROP TO 15 TO 20 DEGREES BELOW ZERO AFTER MIDNIGHT AND WILL PERSIST THROUGH SUNRISE. * OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT... DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS AVAILABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
290 WWUS43 KGLD 020240 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 740 PM MST SAT JAN 1 2011 ...VERY COLD TEMPERATURES EXPECTED OVERNIGHT... .TEMPERATURES WILL DROP BELOW ZERO OVER MOST OF THE TRI-STATE AREA TONIGHT. SOME LOCATIONS IN EASTERN COLORADO ARE ALREADY BELOW ZERO. WEST WINDS AROUND 10 MPH WILL PRODUCE DANGEROUS WIND CHILLS THROUGH EARLY SUNDAY MORNING. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021045- /O.CON.KGLD.WC.Y.0001.110102T0500Z-110102T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 740 PM MST SAT JAN 1 2011 /840 PM CST SAT JAN 1 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM CST/ SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM CST/ SUNDAY. * TIMING/DURATION...WIND CHILLS WILL DROP TO 15 TO 25 DEGREES BELOW ZERO AFTER MIDNIGHT AND WILL PERSIST THROUGH SUNRISE. * OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT... DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS AVAILABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
884 WWUS43 KGLD 020858 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 158 AM MST SUN JAN 2 2011 ...VERY COLD TEMPERATURES WILL CONTINUE THROUGH THIS MORNING... .TEMPERATURES NEAR ZERO TO 10 DEGREES BELOW ZERO WILL COMBINE WITH WESTERLY WINDS AROUND 10 MPH TO PRODUCE DANGEROUS WIND CHILLS THROUGH THE EARLY MORNING HOURS TODAY. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021600- /O.CON.KGLD.WC.Y.0001.000000T0000Z-110102T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 158 AM MST SUN JAN 2 2011 /258 AM CST SUN JAN 2 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM CST/ THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM CST/ THIS MORNING. * TIMING/DURATION...WIND CHILLS OF 15 TO 25 DEGREES BELOW ZERO WILL CONTINUE THROUGH THIS MORNING. * OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT... DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS AVAILABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD AIR TEMPERATURES TO PRODUCE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
096 WWUS43 KGLD 021520 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 820 AM MST SUN JAN 2 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021630- /O.CAN.KGLD.WC.Y.0001.000000T0000Z-110102T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 820 AM MST SUN JAN 2 2011 /920 AM CST SUN JAN 2 2011/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS WILL CONTINUE TO IMPROVE THIS MORNING AND ARE NO LONGER EXPECTED TO FALL BELOW 15 DEGREES BELOW ZERO. THEREFORE THE WIND CHILL ADVISORY IS CANCELLED. $$ JRM
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 12:12 PM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Jan 1, 12:12 PM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GOODLAND KS 1112 AM MST SAT JAN 1 2011 .UPDATE... 1111 AM MST SAT JAN 1 2011 DESPITE SNOWPACK...THE COMBINATION OF CLEAR SKIES AND A MODERATING AIRMASS ALOFT HAVE SUPPORTED TEMPERATURES THIS MORNING WARMING QUICKER THAN PREVIOUSLY EXPECTED. BASED ON CURRENT TRENDS...AND LATEST RUC I HAVE INCREASED TEMPERATURES ACROSS THE CWA 2-5 DEGREES. NO OTHER CHANGES WERE MADE TO THE FORECAST DURING THIS UPDATE. DR && .DISCUSSION... 206 AM MST SAT JAN 1 2011 HAVE MODIFIED THE HIGHLIGHT SLIGHTLY TO KEEP A WIND CHILL ADVISORY GOING THROUGH MID MORNING ACROSS THE ENTIRE FORECAST AREA. FORECAST CONCERNS ARE WIND CHILLS THIS MORNING AND AGAIN EARLY SUNDAY MORNING AS OVERNIGHT LOW TEMPERATURES REMAIN VERY COLD OVER THE SNOWCOVER. WITH WIND SPEEDS SOMEWHAT LOWER THAN EXPECTED ALONG WITH AN AREA OF CLOUDS OVER THE NORTHERN SECTIONS OF THE FORECAST AREA THIS MORNING...WIND CHILL VALUES HAVE NOT DROPPED AS LOW AS PREVIOUSLY EXPECTED. HAVE THEREFORE REPLACED THE WIND CHILL WARNING WITH A WIND CHILL ADVISORY FOR YUMA COUNTY. HAVE ALSO KEPT THE WIND CHILL ADVISORY GOING THROUGH MID MORNING FOR THE REMAINDER OF THE FORECAST AREA SINCE THERE ARE A FEW LOCATIONS UNDER AREAS OF CLEAR SKIES MEETING CRITERIA AND COULD EASILY SEE SOME OF THE SKY COVER CLEARING BY SUNRISE WITH A LARGER PORTION OF THE FORECAST AREA MEETING WIND CHILL ADVISORY CRITERIA. EXPECT LESS CLOUD COVER SUNDAY MORNING...BUT ALSO EXPECT LESS WIND. FEEL THE POTENTIAL FOR REACHING WIND CHILL ADVISORY CRITERIA EARLY SUNDAY MORNING IS LOWER AND IT WOULD BE A BORDERLINE EVENT AT BEST. HOWEVER...WITH MOSTLY CLEAR SKIES AND LIGHT WINDS OVER FRESH SNOW COVER THAT WILL NOT HAVE THE OPPORTUNITY TO MELT TODAY...COULD EASILY SEE LOWS DROP BELOW ZERO WITH WIND CHILLS APPROACHING 15 BELOW ZERO. WESTERLY FLOW IS IN PLACE OVER THE ROCKIES AND HIGH PLAINS FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. WITH SOME VERSION OF MOSTLY WESTERLY WINDS ACROSS THE REGION...EXPECT HIGH TEMPERATURES TO START WARMING BACK UP INTO THE 30S BETWEEN SUNDAY AND TUESDAY TO BEGIN MELTING SOME OF THE SNOW COVER ACROSS THE AREA. HIGH TEMPERATURES BY THE LATTER PART OF THE WEEK COULD REACH INTO THE LOWER 40S ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. WITH A LACK OF ANY WELL DEVELOPED SYSTEMS MOVING EAST OF THE ROCKIES DURING THE FORECAST PERIOD...EXPECT CONDITIONS TO REMAIN DRY. LOCKHART && .AVIATION... 1014 AM MST SAT JAN 1 2011 FOR 18Z TAFS...VFR CONDITIONS EXPECTED AT BOTH KGLD AND KMCK THROUGH THE TAF PERIOD. WITH THE SURFACE LOW AND ASSOCIATED STRONG PRESSURE GRADIENT NOW WELL NORTH OF THE TERMINALS...PREVAILING WINDS WILL BE BELOW 12 KTS THROUGH THE PERIOD. WINDS WILL BACK SLIGHTLY AND TAKE ON MORE OF A SOUTHERLY COMPONENT AS A SURFACE HIGH SOUTH OF THE TERMINALS MOVES EASTWARD. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jan 1, 10:07 AM CST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GOODLAND KS 907 AM MST SAT JAN 1 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 907 AM MST SAT JAN 1 2011 /1007 AM CST SAT JAN 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:23 AM CST | Wind Chill Advisory | GLD | Cheyenne, Gove, Greeley, Logan, Sherman, Thomas and 2 more | 11 days |
Nearby
Wind Chill Advisories in Kansas, 2011Wind Chill Advisories in Nebraska, 2011Wind Chill Advisories in Colorado, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.